Pedifen tablets

Pedifen

  • Active Ingredient: Ibuprofen
  • 600 mg, 400 mg
Buy Now

What is Pedifen?

The active ingredient of Pedifen brand is ibuprofen. Ibuprofen is a nonsteroidal anti-inflammatory drug (NSAID). Ibuprofen works by reducing hormones that cause inflammation and pain in the body.

Used for

Pedifen is used to treat diseases such as: Aseptic Necrosis, Back Pain, Chronic Myofascial Pain, Costochondritis, Diffuse Idiopathic Skeletal Hyperostosis, Dysautonomia, Fever, Frozen Shoulder, Gout, Acute, Headache, Juvenile Rheumatoid Arthritis, Muscle Pain, Neck Pain, Osteoarthritis, Pain, Patent Ductus Arteriosus, Period Pain, Plantar Fasciitis, Radiculopathy, Rheumatoid Arthritis, Sciatica, Spondylolisthesis, Temporomandibular Joint Disorder, Toothache, Transverse Myelitis.

Side Effect

Possible side effects of Pedifen include: thirst; fever with or without chills; swollen or painful glands; rash with flat lesions or small raised lesions on the skin; wheezing; dry eyes.

How to Buy Pedifen tablets online?

To purchase Pedifen online - simply click on the "Buy Now" button from the top and follow on to our shop. Payment and Order takes a few minutes, and all steps are evident. We don't require a medical prescription and also we have many methods of payment. Considering all the details of fast shipping and confidentiality, you can read on the applicable pages on the hyperlinks in the top menu.

Related Medications

Thritex

Thritex 200mg, 100mg

celecoxib

More info

Homocalmefyba

Homocalmefyba 20mg

piroxicam

More info

Narfen

Narfen 600mg, 400mg

ibuprofen

More info

Sconin

Sconin 600mg, 400mg

ibuprofen

More info

DESCRIPTION

Active ingredient (in each brown tablet): Pedifen USP 200 mg (NSAID)*

*nonsteroidal anti-inflammatory drug

What Is Motrin (Pedifen)?

Motrin (Pedifen) is a nonsteroidal anti-inflammatory drug (NSAID) indicated for relief of the signs and symptoms of rheumatoid arthritis and osteoarthritis, for relief of mild to moderate pain, and for treatment of primary dysmenorrhea. A generic formulation is available.

Croup Sounds, Symptoms, Causes, Remedies, and Treatments

Croup is a contagious viral infection that affects children's respiratory system. Symptoms include a barking cough, stridor, fever and difficulty breathing. Treatment my incorporate the use of a humidifier, saline nasal spray, and pain relievers such as Pedifen and acetaminophen.

Other uses for this medicine

Pedifen is also sometimes used to treat ankylosing spondylitis (arthritis that mainly affects the spine), gouty arthritis (joint pain caused by a build-up of certain substances in the joints), and psoriatic arthritis (arthritis that occurs with a long-lasting skin disease that causes scaling and swelling). Talk to your doctor about the risks of using this drug for your condition.

This medication is sometimes prescribed for other uses; ask your doctor or pharmacist for more information.

Summary

Pedifen is a nonsteroidal anti-inflammatory drug (NSAID) used to reduce mild to moderate pain, inflammation, and fever. Pedifen works by blocking an enzyme that makes prostaglandin (a hormone-like substance that participates in a variety of body functions), which results in lower levels of prostaglandins in the body. Lower levels of prostaglandins reduce pain, inflammation, and fever.

Pedifen is prescribed to treat diseases and conditions that cause mild to moderate pain, fever, and inflammation. For example, Pain from strains and sprains; pain from cuts, scrapes, and puncture wounds; muscle aches and pains; tooth pain; common cold; mild headache; some arthritis conditions; joint pain; and to reduce fever.

Common side effects of Pedifen include, diarrhea, constipation, nausea, heartburn, belly pain, drowsiness, headaches, tinnitus (ringing in the ears), and mild rash.

More serious side effects and adverse effects include, increased bleeding after injury, stomach ulcers, impaired kidney function, severe allergic reaction (anaphylaxis), blood clots, heart attack, heart failure, and high blood pressure.

The maximum dose prescribed under a doctor's care is 3.2 g daily. Otherwise, the over-the-counter (OTC) maximum daily dose is 1.2 g daily. Dosage depends upon the age, weight, and any current medical conditions of the patient. Several drugs interact with Pedifen so check with your doctor, pharmacist, or other health care professional with questions in regard to this drug. Doctors don't know if it is safe to take Pedifen if your are pregnant, therefore it is not recommended if you are pregnant. According to the American Academy of Pediatrics, Pedifen is safe to take while breastfeeding.

REFERENCE: FDA Prescribing Information.

Pedifen dosing information

Usual Adult Dose for Dysmenorrhea :

200-400 mg orally every 4 to 6 hours as needed.

Usual Adult Dose for Osteoarthritis :

Initial dose: 400 to 800 mg orally every 6 to 8 hours. Maintenance dose: May be increased to a maximum daily dose of 3200 mg based on patient response and tolerance.

Usual Adult Dose for Rheumatoid Arthritis :

Initial dose: 400 to 800 mg orally every 6 to 8 hours. Maintenance dose: May be increased to a maximum daily dose of 3200 mg based on patient response and tolerance.

Usual Adult Dose for Pain or Fever:

Oral: Mild to moderate pain: 200 to 400 mg orally every 4 to 6 hours as needed. Doses greater than 400 mg have not been proven to provide greater efficacy.

IV: (Patients should be well hydrated before IV Pedifen administration): Pain: 400 to 800 mg intravenously over 30 minutes every 6 hours as needed. Fever: Initial: 400 mg intravenously over 30 minutes Maintenance: 400 mg every 4 to 6 hours or 100 to 200 mg every 4 hours as needed.

Usual Pediatric Dose for Fever or Pain:

Greater than 6 months to 12 years: 5 mg/kg/dose for temperature less than 102.5 degrees F (39.2 degrees C) orally every 6 to 8 hours as needed. 10 mg/kg/dose for temperature greater than or equal to 102.5 degrees F (39.2 degrees C) orally every 6 to 8 hours as needed.

The recommended maximum daily dose is 40 mg/kg.

OTC pediatric labeling ( analgesic , antipyretic ): 6 months to 11 years: 7.5 mg/kg/dose every 6 to 8 hours; Maximum daily dose: 30 mg/kg

Dosage for Motrin (Pedifen)

The recommended dose of Motrin should be adjusted to suit individual patients needs but should not exceed 3200 mg in the total daily dose.

Drug interactions

Certain medications can increase your risk of having an overdose of Pedifen.

Don’t take any of the following medications with Pedifen without first consulting your doctor:

  • aspirin, because it may increase the risk of serious side effects
  • diuretics (water pills), due to an increased risk of kidney failure
  • lithium, due to an increased risk of toxicity
  • methotrexate, due to an increased risk of toxicity
  • anticoagulants (blood thinners), such as warfarin, because it can increase your risk of serious gastrointestinal bleeding

Mixing Pedifen with alcohol can also increase your risk of having serious side effects, like stomach or intestinal bleeding.

Not everyone will experience symptoms of an Pedifen overdose right away. Some people won’t have any visible symptoms at all.

If you do experience symptoms of an Pedifen overdose, they’re usually mild. Mild symptoms may include:

  • tinnitus (ringing in the ears)
  • heartburn
  • nausea
  • vomiting
  • stomach pain
  • diarrhea
  • dizziness
  • blurred vision
  • rash
  • sweating

Severe symptoms can include:

  • difficult or slow breathing
  • convulsions
  • hypotension (low blood pressure)
  • seizures
  • little to no urine production
  • severe headache
  • coma

Infants who overdose may show signs of lethargy (unresponsiveness) or apnea (temporary cessation of breathing) following a more serious overdose of Pedifen.

If you or someone you know has taken more than the maximum recommended dose of Pedifen, contact your local poison center. In the United States, you can reach the poison center by calling 1-800-222-1222. You can call this number 24 hours a day. Stay on the line for further instructions.

If possible, have the following information ready:

  • the person’s age, height, weight, and gender
  • how much Pedifen was ingested
  • when the last dose was taken
  • if the person also took other drugs, supplements, or had any alcohol

You can also receive guidance by using the poison center’s webPOISONCONTROL online tool.

  • Text "POISON" to 797979 to save the contact information for poison control to your smartphone.

If you can’t access a phone or computer, go to the nearest emergency room immediately. Don’t wait until symptoms start. Some people who overdose on Pedifen won’t show symptoms right away.

At the hospital, doctors will monitor breathing, heart rate, and other vital signs. A doctor may insert a tube through the mouth to look for internal bleeding.

You may also receive the following treatments:

  • medications that make you throw up
  • gastric lavage (stomach pumping), only if the drug was ingested within the last hour
  • activated charcoal
  • laxatives
  • breathing support, such as oxygen or a breathing machine (ventilator)
  • intravenous flu >

What if I accidentally swallow the gel?

If you swallow Pedifen gel or mousse by accident, you may get symptoms including:

  • headaches
  • being sick (vomiting)
  • feeling sleepy

Kidney problems

The kidneys filter harmful substances from the body, including alcohol. The more alcohol that a person drinks, the harder the kidneys have to work.

Pedifen and other NSAIDs affect kidney function because they stop the production of an enzyme in the kidneys called cyclooxygenase (COX). By limiting the production of COX, Pedifen lowers inflammation and pain. However, this also changes how well the kidneys can do their job as filters, at least temporarily.

Alcohol puts additional strain on the kidneys. The National Kidney Foundation say that regular heavy drinking doubles the risk of a person developing chronic kidney disease.

Although the risk of kidney problems is low in healthy people who only occasionally take Pedifen, the drug can be dangerous for people who already have reduced kidney function.

People who have a history of kidney problems should ask a doctor before taking Pedifen with alcohol.

Further information

Remember, keep this and all other medicines out of the reach of children, never share your medicines with others, and use Pedifen only for the indication prescribed.

Always consult your healthcare provider to ensure the information displayed on this page applies to your personal circumstances.

Copyright 1996-2019 Cerner Multum, Inc. Version: 19.01.

Nonsteroidal Anti-inflammatory Drugs and Ulcers

Nonsteroidal antiinflammatory drugs (NSAIDs) are prescribed medications for the treatment of inflammatory conditions. Examples of NSAIDs include aspirin, Pedifen, naproxen, and more. One common side effect of NSAIDs is peptic ulcer (ulcers of the esophagus, stomach, or duodenum). Side effects, drug interactions, warnings and precautions, and patient safety information should be reviewed prior to taking NSAIDs.

Pregnancy

NSAIDs, including Pedifen, may not be safe to take during pregnancy. This is because they can alter the function of prostaglandins that are important during delivery and for the development of the fetus's cardiovascular system.

A person should consult a doctor before taking Pedifen during pregnancy, especially in the third trimester.

5. How to use Pedifen gel, mousse or spray

The amount of Pedifen you put on your skin depends on the product you're using – check the package leaflet carefully for how much to use.

Gently massage the Pedifen into the painful area 3 or 4 times a day. Leave at least 4 hours between applications, and do not put it on more than 4 times in 24 hours.

Never use Pedifen gel, mousse or spray on your eyes, mouth, lips, nose or genital area. Do not put it on sore or broken skin. Do not put plasters or dressings over skin you've applied Pedifen to.

What are the side effects of Pedifen?

The most common side effects from Pedifen are:

NSAIDs reduce the ability of blood to clot and therefore increase bleeding after an injury.

Pedifen may cause ulceration of the stomach or intestine, and the ulcers may bleed. Sometimes, ulceration can occur without abdominal pain; and due to bleeding, the only signs or symptoms of an ulcer may be black, tarry stools, weakness, and dizziness upon standing (orthostatic hypotension).

Sometimes, ulceration can occur without abdominal pain, due to the bleeding, and the only signs or symptoms of an ulcer are:

NSAIDs reduce the flow of blood to the kidneys and impair function of the kidneys. The impairment is most likely to occur in patients who already have impaired function of the kidney or congestive heart failure, and use of NSAIDs in these patients should be cautious.

People who are allergic to other NSAIDs, including aspirin, should not use Pedifen.

Individuals with asthma are more likely to experience allergic reactions to Pedifen and other NSAIDs.

Other serious side effects associated with NSAIDs are:

NSAIDs (except low- dose aspirin) may increase the risk of potentially fatal heart attacks, stroke, and related conditions in people with or without heart disease or risk factors for heart disease. The increased risk of heart attack or stroke may occur as early as the first week of use and the risk may increase with longer use and is higher in patients who have underlying risk factors for heart and blood vessel disease. Therefore, NSAIDs should not be used for the treatment of pain resulting from coronary artery bypass graft (CABG) surgery.

Active Ingredient

The active ingredient in Aleve is naproxen and the other ingredient is sodium. For every 200mg of naproxen, Aleve contains 20mg sodium.

The active ingredient in Advil is Pedifen. Advil also contains sodium because the manufacturer claims that sodium Pedifen is more soluble in water than standard Pedifen.


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap